# SDR N6WA2017042702

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,572 hours, 21,620 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THE LT OVERWING EMERGENCY EXIT COVER DETACHED.  APPLIED HOOK AND LOOP TAPE IAW AMM 51-22-61 AND REINSTALLED LH EMERGENCY EXIT COVER.
